Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Functions with Dense Graphs

Eli Dupree and Ben Mathes
Mathematics Magazine
Vol. 86, No. 5 (December 2013), pp. 366-369
DOI: 10.4169/math.mag.86.5.366
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.86.5.366
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Functions with Dense Graphs
Preview not available

Abstract

Summary We describe how to turn an enumeration of the rational numbers into a function with a dense graph.

Page Thumbnails